# SDR GTIA20120816467

- Difficulty date: August 16, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 22,489 hours, 10,816 cycles
- Engine: Iae V2524A5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

BOTH ENGINE BLEEDS LOST.  PERFORMED EMERGENCY DESCENT TO 10000 FT, MASKS DEPLOYED.  PERFORMED AIR RETURN.
